MAUDE Adverse Event Report: ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number TITANIUM SWIVELOCK, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, prying/leveraging the device and/or excessive force being used during insertion of the implant.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via email that an ar-2324slm suture anchor suture broke.This was discovered during case with no patient harm.Per facility: "the sutures are betrayed gently, and at the moment of fixing the anchors, one of the sutures is cut (it breaks)".

Brand Name
TITANIUM SWIVELOCK, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19179833
Report Number1220246-2024-02356
Device Sequence Number7431026
Product Code MAI
UDI-Device Identifier00888867026940
UDI-Public00888867026940
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTITANIUM SWIVELOCK, 4.75X19.1MM
Device Catalogue NumberAR-2324SLM
Device Lot Number14464090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown